# SDR CALA2025041403762

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 79,641 hours, 29,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A8800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESR #004 DEFECT NR, REQUESTING ENGINEERING SUPPORT CLARIFICATION FOR EA 5310-08195 REV B OP 004 STEP (38) (R/H WINDOW). ED REQUIR EMENTS ARE NOT MET (LOOKING FWD, UPPER OUTBD ED .340", UPPER INB D ED .318 INCH, LOWER OUTBD ED .322", LOWER INBD ED .327". MINIM UM ED REQ IS 2D (.374"). IF MEASUREMENT WAS EDGE MARGIN, THEN CU T WOULD BE WITHIN LIMITS. NOTE ON STEP ALSO SAYS TO USE .125 DRI LL BIT. DISTANCE FROM HOLE EDGE TO HOLE EDGE IS .800". SHOULD CA RD READ ED OR EM? (REF AAR NR 1000036123) CONFIRMED EDGE MARGIN WAS WITIN LIMITS AT R/H WINDOW CUTOUT IAW ECRA 53108550   WORK ACCOMPLISHED PER EA 5310-08195 OP 004 REV B AND ECRA 5310-08550. DIPS REQUIRED PER ECRA 5310-08550 ISSUED ON ELB LOGS 4428238 AND 4428261. ESFR CREATED AND SUBMITTED FOR REPAIR ALL WORK PERFORMED IAW EA5310-08195 REV B OP 004 AND ECRA 5310-08550. LOG CLEARED
